Calculus of Variations and Geometric Measure Theory

G. Dal Maso - R. Toader

On the Cauchy problem for the wave equation on time-dependent domains

created by dalmaso on 21 Apr 2018
modified on 04 Jul 2022


Published Paper

Inserted: 21 apr 2018
Last Updated: 4 jul 2022

Journal: J. Differential Equations
Volume: 266
Pages: 3209-3246
Year: 2019


We introduce a notion of solution to the wave equation on a suitable class of time-dependent domains and compare it with a previous definition. We prove an existence result for the solution of the Cauchy problem and present some additional conditions which imply uniqueness.